# SDR SIMA200603702

- Difficulty date: January 24, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N297AE
- Make and model: Saab 340B
- Aircraft serial: 340B297
- Aircraft time: 21,681 hours, 21,012 cycles
- Engine: Ge CT79B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 725381437
- Condition: Dented
- Location: Fuselage
- Part time: 21,681 hours, 21,012 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CARGO FRAME AT FS 640 WAS FOUND DENTED.  PERFORMED A CUT OUT OF FRAME 640 TO REMOVE THE DAMAGE.  PREPARED REPAIR DOUBLER FOR REPAIR.  REPAIR DONE IAW REPAIR STATEMENT.  (K)
